Author Topic: Protracted Benzodiazepine Withdrawal Support  (Read 40022 times)

[Buddie]

Protracted Benzodiazepine Withdrawal Support
« on: July 07, 2013, 10:01:52 pm »
For those who suffer from Protracted Benzodiazepine Withdrawal Symptoms, have you considered joining the PBWS group? Many members who have completed their taper and then suffer very protracted withdrawal symptoms find discussing their shared problems helps them cope during their slow recovery.

Protracted Benzodiazepine Withdrawal Support is intended as a space for those who suffer difficult and very protracted withdrawal symptoms. The majority of members probably recover within some months after their final dose, or more gradually over a year or so. Unfortunately, some do not recover within these time frames. What constitutes 'protracted' is open to some interpretation, but 18 months is a commonly stated metric. However, it is for you to determine what constitutes 'protracted' and whether or not you feel the group useful and relevant to your stage of recovery (there is no strict rule about how long ago you must have quit benzodiazepines to access the PBWS board). However, if you withdrew from benzodiazepines less than 18 months ago, the content of the board might only prove discouraging for you. It is not unusual for some symptoms to persist for a year or more - this does not necessarily mean that your symptoms are (for the purposes of the PBWS group) 'protracted'.

It is also worth making clear that just because some members suffer from protracted withdrawal symptoms, this does not mean that their health and situation has not improved since they quit benzodiazepines. In fact, it would be extremely unusual for someone to not experience significant improvements over this time frame.

Protracted Benzodiazepine Withdrawal Support board:

http://www.benzobuddies.org/forum/index.php?board=141.0

If you wish to read the background to the creation of the PBWS group, please read the following thread:

http://www.benzobuddies.org/forum/index.php?topic=79997.0


Edit: Updated
« Last Edit: June 30, 2016, 10:16:33 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.